# SDR CA980325037

- Difficulty date: March 17, 1998
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 18,298 hours
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Connector
- Condition: Cold Solder Jt
- Location: Egt Harness
- Stage of operation: DE
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT EXPERIENCED FALSE EGT READING WHICH CAUSED THE SRL TO BYPASS FUEL AND CAUSE THE RIGHT ENGINE TO SURGE. WIRE FOUND WITH A COLD SOLDER JOINT ON TOP OF THE ENGINE IN THE EGT WIRING SYSTEM. WIRE REPAIRED AND AIRCRAFT SENT ON A TEST FLIGHT. AIRCRAFT RETURNED TO SERVICE.
